Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 58

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Arithmetic of ordered systems
Mahlon M. Day.
Trans. Amer. Math. Soc. 58 (1945), 1-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0012262
The Gauss-Green theorem
Herbert Federer.
Trans. Amer. Math. Soc. 58 (1945), 44-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0013786
Quasi-complements and closed projections in reflexive Banach spaces
F. J. Murray.
Trans. Amer. Math. Soc. 58 (1945), 77-95
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0013226
The membrane theory of shells of revolution
C. Truesdell.
Trans. Amer. Math. Soc. 58 (1945), 96-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0014024
The boundedness of certain sets of orthonormal polynomials in one, two, and three variables
Dunham Jackson.
Trans. Amer. Math. Soc. 58 (1945), 167-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0012719
Transformations of Wiener integrals under a general class of linear transformations
R. H. Cameron and W. T. Martin.
Trans. Amer. Math. Soc. 58 (1945), 184-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0013240
On generalized convex functions
E. F. Beckenbach and R. H. Bing.
Trans. Amer. Math. Soc. 58 (1945), 220-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0013169
General theory of natural equivalences
Samuel Eilenberg and Saunders MacLane.
Trans. Amer. Math. Soc. 58 (1945), 231-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0013131
Representations of groups as quotient groups. I
Reinhold Baer.
Trans. Amer. Math. Soc. 58 (1945), 295-347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015106
Representations of groups as quotient groups. II. Minimal central chains of a group
Reinhold Baer.
Trans. Amer. Math. Soc. 58 (1945), 348-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015107
Representations of groups as quotient groups. III. Invariants of classes of related representations
Reinhold Baer.
Trans. Amer. Math. Soc. 58 (1945), 390-419
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0015108
On continuous mappings of Peano spaces
Tibor Radó.
Trans. Amer. Math. Soc. 58 (1945), 420-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0014419
Markoff chains—denumerable case
J. L. Doob.
Trans. Amer. Math. Soc. 58 (1945), 455-473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0013857
Errata, volume 48; Errata, volume 57
Trans. Amer. Math. Soc. 58 (1945), 474
Abstract, references and article information
Full-text PDF Free Access